# SDR ASOA201000988

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,998 hours, 26,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AND F/O HAD TROUBLE OPENING CABIN DOOR HANDLE, BINDING.  PERFORMED OPS TEST OF MAIN CABIN DOOR IAW MM 52-11-00 WITH NO DEFECTS NOTED.  (CLOSED)
